Results 1 to 5 of 5
  1. #1
    Rockin Z28's Avatar
    Rockin Z28 is offline Associate Member
    Join Date
    Jan 2009
    Posts
    287

    Terrible Subcutaneous water retention with creatine!

    hey guys i know this goes against the "Science" and everyone on the internet says this isn't possible but has anyone else experienced horrendous subcutaneous water retention from creatine? My diet is in check obviously, my avatar is me..however i started using a product that was a whey/creatine mix and the strength gains were very very good, with the expected extra endurance during workouts. However I literally had horrendous water retention, and even people like layne norton say it isnt possible but i turned into a fat whale gaining 9 pounds in 8 days, i lost all definition in my abs, i started getting the numbing/tingling feeling in my hands and feet and nice little pudge formed in my lower abdominal. Now I will say I used to be very very overweight, so whenever i do retain water i appear much fatter than i am as the extra skin seems to pool with water (if that makes sense to you..i.e. when i have too many carbs or change my sodium i will instantly get a protruding lower abdomen from the loose skin holding the water). Has anyone else experienced water retention that isn't intracellular and successfully combated it to reap the benefits?

  2. #2
    kronik420's Avatar
    kronik420 is offline Anabolic Member
    Join Date
    Feb 2012
    Location
    Australia
    Posts
    6,257
    stop taking creatine...

    everyone one is different.. i've never had a problem with creatine...

  3. #3
    Bonaparte's Avatar
    Bonaparte is offline AR-Hall of Famer
    Join Date
    Aug 2009
    Posts
    13,504
    Have you tried any pure creatine monohydrate, or just this whey/creatine product?

  4. #4
    drake4243's Avatar
    drake4243 is offline Member
    Join Date
    Apr 2013
    Location
    strongvill
    Posts
    540
    Never, I have also never heard of this and do not really see how it is possible, though everyone is different so i will take your word for it. Why don’t you just stop taking it though seems like a pretty easy fix .

  5. #5
    Join Date
    Mar 2012
    Location
    somewhere on earth
    Posts
    1,355
    Yeh. Could be a reaction. Separate the products and eliminate the culprit.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •